Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 91, NWS New Orleans, LA

August 30, 2012Livingston Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Aug 30, 2012, 8:01 AM CDT for Livingston Parish, Louisiana. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Aug 30, 2012, 8:01 AM CDT (13:01 UTC)
Expired
Sep 5, 2012, 8:50 AM CDT
In force
6 days
Issued by
NWS New Orleans, LA
Flood severity
Major

County Livingston Parish, LA

The river

Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1). The gauge peaked at 7.48 ft at Aug 30, 2012, 10:00 AM CDT.

minormoderatemajor246808/3008/3109/0109/0209/0309/0409/0509/06
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WGUS44 KLIX 301301
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
801 AM CDT THU AUG 30 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON
  PARISHES

  THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-063-311901-
/O.NEW.KLIX.FL.W.0090.120830T1301Z-000000T0000Z/
/FSLL1.1.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
801 AM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 6.0 FEET. 
* THE FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS LIKELY TO CONTINUE TO RISE OVER THE NEXT COUPLE
  OF DAYS. 
* IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER
  ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO 
  SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH 
  RIVER STAGES.

$$

LAC063-311901-
/O.NEW.KLIX.FL.W.0091.120830T1301Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
801 AM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 7.4 FEET. 
* IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE 
  CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED 
  INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS.

$$

98/SO
5 follow-up statements
283 
WGUS84 KLIX 010245
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
945 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  THE AMITE RIVER AT DENHAM SPRINGS AFFECTING EAST BATON ROUGE 
  AND LIVINGSTON PARISHES 

  THE AMITE RIVER AT BAYOU MANCHAC POINT AFFECTING EAST BATON 
  ROUGE PARISH 

  THE AMITE RIVER AT PORT VINCENT AFFECTING ASCENSION AND 
  LIVINGSTON PARISHES 

  THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND 
  LIVINGSTON PARISHES 

  THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-063-020845-
/O.CON.KLIX.FL.W.0080.000000T0000Z-120905T0000Z/
/DENL1.1.ER.120831T2015Z.120902T1200Z.120904T1800Z.NO/
945 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT DENHAM SPRINGS.
* UNTIL TUESDAY EVENING.
* AT 9:00 PM FRIDAY THE STAGE WAS 29.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 30.5 FEET 
  BY SUNDAY MORNING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE 
  BY EARLY TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...FLOODING WILL BEGIN IN THE WESTERNMOST PARTS
  OF DENHAM SPRINGS. RIVER ROAD AT THE FOOT OF BENTON LANE WILL FLOOD.
* IMPACT...AT 29.0 FEET...FLOODING WILL BEGIN IN THE WESTERNMOST PARTS
  OF DENHAM SPRINGS.

$$

LAC033-020845-
/O.CON.KLIX.FL.W.0081.000000T0000Z-000000T0000Z/
/BYML1.2.ER.000000T0000Z.120903T0600Z.000000T0000Z.NO/
945 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT BAYOU MANCHAC POINT.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM FRIDAY THE STAGE WAS 9.61 FEET.
* MODERATE FLOODING IS FORECAST.
* THE FLOOD STAGE IS 9.0 FEET. 
* IMPACT...AT 12.0 FEET...KENDALWOOD ROAD AND ADJACENT PROPERTY WILL 
  BE INUNDATED. BACKWATER MAY FLOOD BAYOU FOUNTAIN AND FLOOD SOME 
  HOMES ON BURBANK DRIVE. MOST SECONDARY ROADS WILL BE MODERATELY 
  FLOODED. AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE IMPASSABLE. A
  FEW HOMES ON HORSESHOE DRIVE WILL FLOOD.
* IMPACT...AT 10.0 FEET...AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE
  IMPASSABLE. A FEW HOMES ON HORSESHOE DRIVE WILL FLOOD. WATER WILL 
  BE APPROACHING KENDALWOOD ROAD AND ACCESS TO PROPERTY WILL BE 
  THREATENED.
* IMPACT...AT 9.0 FEET...THE RIVER WILL BEGIN TO FLOOD PROPERTY ALONG 
  BAYOU MANCHAC AND THE AMITE RIVER. AMITE RIVER ROAD AND HORSESHOE 
  DRIVE WILL BE FLOODED.

$$

LAC005-063-020844-
/O.CON.KLIX.FL.W.0092.000000T0000Z-000000T0000Z/
/PVLL1.1.ER.120830T2357Z.120903T1200Z.000000T0000Z.NO/
945 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT PORT VINCENT.
* UNTIL FURTHER NOTICE.
* AT 9:15 PM FRIDAY THE STAGE WAS 8.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 9.0 FEET 
  BY SUNDAY MORNING AND THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...STREETS WILL FLOOD IN PORT VINCENT. THERE 
  WILL BE MINOR FLOODING OF RESIDENTIAL AREAS.
* IMPACT...AT 8.0 FEET...SOME FLOODING WILL OCCUR IN LOW LYING 
  RESIDENTIAL...COMMERCIAL...AND RECREATIONAL AREAS.

$$

LAC005-063-020844-
/O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/
/FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/
945 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 6.7 FEET. 
* THE FLOOD STAGE IS 4.0 FEET. 
* IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL BE 
  CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE.  
  PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS 
  WILL MAINTAIN HIGH RIVER STAGES.

$$

LAC063-020844-
/O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
945 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 6.7 FEET. 
* IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE 
  CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED 
  INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS.

$$

98/SO
788 
WGUS84 KLIX 020205
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
905 PM CDT SAT SEP 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND 
LIVINGSTON PARISHES 

THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-063-030805-
/O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/
/FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/
905 PM CDT SAT SEP 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO CONTINUE TO SLOWLY
  FALL OVER THE NEXT 48 HOURS.
* IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL BE
  CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE. HIGH TIDES
  ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES.
* IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER
  ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO
  SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH
  RIVER STAGES.
* IMPACT...AT 4.5 FEET...BACKWATER FLOODING WILL ISOLATE FISHING
  CAMPS. LOW LYING ROADS IN THE MAUREPAS AREA WILL BE IMPASSABLE.
  LOUISIANA TRACE WILL BE IMPASSABLE.
* IMPACT...AT 4.0 FEET...WATER WILL BE STANDING ON ROADS NEAR THE
  RIVER. LOW LYING ROADS NEAR LAKE MAUREPAS WILL ALSO BEGIN TO FLOOD.
  LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.

$$

LAC063-030804-
/O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
905 PM CDT SAT SEP 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 6.1 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO CONTINUE TO SLOWLY
  FALL OVER THE NEXT 48 HOURS. 
* IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE
  CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED
  INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS.
* IMPACT...AT 5.0 FEET...WATER WILL BEGIN ENTERING HOMES AND NUMEROUS
  ROADS WILL BE FLOODED AND IMPASSABLE. WATERWAYS WILL BE CLOSED AT
  MOST LOCATIONS.
* IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN
  TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.
  SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED.

$$
312 
WGUS84 KLIX 041445
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
945 AM CDT TUE SEP 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND 
  LIVINGSTON PARISHES 

  THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC005-063-052045-
/O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/
/FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/
945 AM CDT TUE SEP 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT FRENCH SETTLEMENT.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM TUESDAY THE STAGE WAS 5.6 FEET. 
* THE FLOOD STAGE IS 4.0 FEET. 
* IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER
  ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO 
  SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH 
  RIVER STAGES.

$$

LAC063-052045-
/O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
945 AM CDT TUE SEP 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM TUESDAY THE STAGE WAS 4.6 FEET. 
* IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN
  TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES. 
  SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED.

$$
495 
WGUS84 KLIX 050138
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
838 PM CDT TUE SEP 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-060738-
/O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
838 PM CDT TUE SEP 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE AMITE RIVER AT MAUREPAS.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM TUESDAY THE STAGE WAS 4.3 FEET.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TOMORROW
  MORNING.
* IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN
  TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES.
  SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED.

$$
800 
WGUS84 KLIX 051350
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
850 AM CDT WED SEP 5 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-051420-
/O.CAN.KLIX.FL.W.0091.000000T0000Z-120905T1350Z/
/MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/
850 AM CDT WED SEP 5 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE AMITE RIVER AT MAUREPAS.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 3.98 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AROUND 7:45 AM THIS MORNING. 

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 6:56 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 30, 6:56 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012

.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.

ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.

.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD

&&

.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11

&&

.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD

.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  74  89  74 / 100  60  60  20
BTR  86  77  91  77 /  90  60  60  20
ASD  86  78  90  75 /  90  50  60  20
MSY  87  79  90  78 /  90  50  60  20
GPT  86  78  88  77 /  90  50  60  20
PQL  86  77  88  75 /  80  50  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 30, 7:08 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 AM CDT THU AUG 30 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
708 AM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF EXTREMELY HEAVY RAINFALL AND LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY UNDER INTENSE TROPICAL RAINBANDS
PERSISTING FROM TROPICAL STORM ISAAC. VERY HIGH TIDE LEVELS AND
STORM SURGE FLOODING WILL ALSO PERSIST IN SOME AREAS...PARTICULARLY
NEAR THE NORTH SHORE OF LAKE PONTCHARTRAIN AND MAUREPAS.

ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAINBANDS AND MOVE
RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND
NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A
TORNADO WATCH IS EXPECTED TO REMAIN IN EFFECT THROUGH MUCH OF
THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY
CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING
STRIKES AND GUSTY WINDS.

A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH
WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO
RETURN WITH HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY
HIGHER IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL
WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX.

22/TD

In the hours before

Local storm report, Aug 30, 3:23 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 AM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          GULF PARK ESTATES       30.38N 88.76W
08/29/2012                   JACKSON            MS   LAW ENFORCEMENT

            A TORNADO DAMAGED HOMES AND KNOCKED DOWN TREES AND POWER
            LINES.

&&

11
Local storm report, Aug 30, 7:00 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 AM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TORNADO          PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND IN PASCAGOULA.

&&

MHILL
Local storm report, Aug 30, 7:23 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TORNADO          PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED A TORNADO
            SPOTTED ON MARKET STREET IN PASCAGOULA.

0716 AM     TROPICAL STORM   PICAYUNE                30.53N 89.68W
08/30/2012                   PEARL RIVER        MS   BROADCAST MEDIA

            *** 1 FATAL *** BROADCAST MEDIA REPORTED A FATALITY DUE
            TO A TREE FALLING ON A CAR NEAR GOODYEAR BOULEVARD.

&&

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:09 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa6 hr
Aug 29, 7:42 PM CDTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Aug 29, 10:54 PM CDTRiver Flood WarningLIXEast Baton Rouge23 hr
Aug 29, 11:02 PM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Aug 29, 11:14 PM CDTRiver Flood WarningLIXEast Baton Rouge6 days
Aug 29, 11:16 PM CDTRiver Flood WarningLIXSaint Helena58 hr
Aug 29, 11:20 PM CDTRiver Flood WarningLIXSaint Helena69 hr
Aug 29, 11:22 PM CDTRiver Flood WarningLIXLivingston3 days
Aug 29, 11:31 PM CDTRiver Flood WarningLIXTangipahoa58 hr
Aug 29, 11:38 PM CDTRiver Flood WarningLIXSaint Tammany3 days
Aug 29, 11:45 PM CDTFlash Flood WarningLIXWashington5 hr
Aug 29, 11:47 PM CDTRiver Flood WarningLIXSaint Tammany47 hr
Aug 30, 12:06 AM CDTRiver Flood WarningLIXTangipahoa71 hr
Aug 30, 1:52 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 4:58 AM CDTFlash Flood Warning EmergencyLIXSaint Tammany4 hr
Aug 30, 8:01 AM CDTRiver Flood WarningLIXAscension, Livingston7 days
Aug 30, 9:17 AM CDTTornado WarningLIXOrleans, Saint Tammany28 min
Aug 30, 9:42 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Aug 30, 9:43 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXTangipahoa3 hr
Aug 30, 1:20 PM CDTFlash Flood WarningLIXSaint Charles, Saint John the Baptist3 hr
Aug 30, 4:21 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist49 hr
Aug 30, 4:34 PM CDTRiver Flood WarningLIXTangipahoa48 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.